# SDR MALA090050

- Difficulty date: April 4, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 25,020 hours, 27,700 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT NOTED ON LT VERTICAL STAB AT STA 781.35 11 INCH FWD OF VERTICAL REAR SPAR.  REPAIRED IAW S55017.
